# SDR ASAA0945593

- Difficulty date: May 11, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 53,458 hours, 29,064 cycles
- Engine: Ge CFM56*
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Casting
- Part number: 69379441
- Condition: Worn
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU DOOR DOUBLER AND CASTING WORN. REPLACED DOUBLER AND CASTING.
